# SDR SWAA2022021661843

- Difficulty date: January 15, 2022
- Submitted: April 4, 2022
- Operation: Air carrier
- Aircraft: N8677A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36650
- Aircraft time: 20,607 hours, 9,368 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Condition: Cracked
- Location: L/H Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOT A-24-008 NUMBER 3 FLAP TRACK AFT TAILCONE FAIRING 542EB HAS 2 INCH CRACK AT FORWARD END. / [01] REMOVED #3 FLAP TRACK AFT TAIL CONE 542EB FROM AFT FLAP TRACK FAIRING F.O.M. IAW BOEING SOPM 20-50-01.;[02] SUMMARY EA 22-157-00207 HAS BEEN APPROVED; ACTIVATED; AND ADDED AS A SUBTASK TO FAULT TTG8Q00AAPNN.;[03] INSTALLED #3 FLAP TRACK AFT TAIL CONE 542EB ON #3 AFT FLAP TRACK FAIRING IAW BOEING SOPM 20-50-01.;[04] VERIFIED STEP 3;[05] NUMBER 3 FLAP TRACK AFT TAILCONE FAIRING 542EB REPAIRED ON NONROUTINE TTG8Q00ADNSE.;[06] INSTALLED #3 FLAP TRACK TAIL CONE 542EB ON FLAP TRAP FAIRING IAW BOEING SOPM 20-50-01.;[07] EIE INSTALL ACCOMPLISHED ON STEP 3.;[08] VERIFIED STEPS 6 AND 7 ARE COMPLETE;[09] VERIFIED COMPLETE
